본문 바로가기
KERD
논문KCI 등재

A characterization of additive derivations on C*-algebras

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Let $\mathcal{A}$ be a unital $C^*$-algebra. It is shown that additive map $\delta:\mathcal{A}\rightarrow\mathcal{A}$ which satisfies $$ \delta(|x|x)=\delta(|x|)x+|x|\delta(x),~~\forall x \in {\mathcal{A}}_{N} $$ is a Jordan derivation on $\mathcal{A}$. Here, ${\mathcal{A}}_{N}$ is the set of all normal elements in $\mathcal{A}$. Furthermore, if $\mathcal{A}$ is a semiprime $C^*$-algebra then $\delta$ is a derivation.

Abstract

Let $\mathcal{A}$ be a unital $C^*$-algebra. It is shown that additive map $\delta:\mathcal{A}\rightarrow\mathcal{A}$ which satisfies $$ \delta(|x|x)=\delta(|x|)x+|x|\delta(x),~~\forall x \in {\mathcal{A}}_{N} $$ is a Jordan derivation on $\mathcal{A}$. Here, ${\mathcal{A}}_{N}$ is the set of all normal elements in $\mathcal{A}$. Furthermore, if $\mathcal{A}$ is a semiprime $C^*$-algebra then $\delta$ is a derivation.

참고문헌 (11)

  1. K. I. Beidar, "On Her-steins Lie map conjectures II", J. Algebra, 238(1), pp.239~264 (2001)[DOI]
  2. M. Bresar, "Jordan derivations on semiprime rings", Proc. Amer. Math. Soc., 104, pp.1003~1006 (1988)[DOI]
  3. M. Bresar, "Jordan mappings of semiprime rings", J. Algebra, 127, pp.218~228 (1989)[DOI]
  4. M. Bresar, "Commutativity preserving linear maps on central simple algebras", Journal of algebra, 284, pp.102~110 (2005)[DOI]
  5. J. Cusak, "Jordan derivations on rings", Proc. Amer. Math. Soc., 53, pp.321~324 (1975)[DOI]
  6. A. B. A. Essaleha, "Linear maps on C*-algebras which are derivations or triple derivations at a point", Linear Algebra and its Applications, 538 (2018)
  7. B. E. Johnson, "Symmetric amenability and the nonexistence of Lie and Jordan derivations", Math. Proc. Camb. Phil. Soc., 120, pp.455~473 (1996)[DOI]
  8. U.Haagerup, "Weak amenability of C*-algebras and a theorem of Goldstein", Banach algebras, 97, pp.223~243 (1998)
  9. I. N. Herstein, "Jordan derivations of prime rings", Proc. Amer. Math. Soc., 8, pp.1104~1119 (1957)[DOI]
  10. Shoichiro sakai, "Operator algebras in dynamical systems, Volume 41" (2008), Cambrige University press
  11. Vukman, "Jordan derivations on prime rings", Bull. Austral. Math. Soc., 37, pp.321~322 (1988)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (11건)